# SDR AU990387

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: G317
- Condition: Failed
- Location: Escape Slide
- Component: 7A146723
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SLIDE RAFT UPPER SHEAR PIN FAILED TO SHEAR DURING INFLATION.   FULL DEPLOYMENT OF THE SLIDE COULD NOT OCCUR.
